Suivre
el houcein el abdalaoui
el houcein el abdalaoui
Adresse e-mail validée de univ-rouen.fr - Page d'accueil
Titre
Citée par
Citée par
Année
The Chowla and the Sarnak conjectures from ergodic theory point of view
EHE Abdalaoui, J Kulaga-Przymus, M Lemanczyk, T De La Rue
arXiv preprint arXiv:1410.1673, 2014
952014
A Dynamical Point of View on the Set of -Free Integers
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2015 (16), 7258-7286, 2015
602015
Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2017 (14), 4350-4368, 2017
452017
0-1 sequences of the Thue-Morse type and Sarnak’s conjecture
EH El Abdalaoui, S Kasjan, M Lemańczyk
Proceedings of the American Mathematical Society 144 (1), 161-176, 2016
392016
Möbius disjointness for models of an ergodic system and beyond
EH El Abdalaoui, J Kułaga-Przymus, M Lemánczyk, T De La Rue
Israel Journal of Mathematics 228, 707-751, 2018
262018
La singularité mutuelle presque sûre du spectre des transformations d’Ornstein
E Houcein, E Abdalaoui
Israel Journal of Mathematics 112, 135-155, 1999
251999
A new class of rank-one transformations with singular spectrum
ELA EL HOUCEIN
Ergodic Theory and Dynamical Systems 27 (5), 1541-1555, 2007
182007
A new class of Ornstein transformations with singular spectrum
EH El Abdalaoui, F Parreau, AA Prikhod'Ko
Annales de l'Institut Henri Poincare (B) Probability and Statistics 42 (6 …, 2006
172006
A non-singular transformation whose spectrum has Lebesgue component of multiplicity one
EH El Abdalaoui, MG Nadkarni
Ergodic Theory and Dynamical Systems 36 (3), 671-681, 2016
152016
On the spectrum of stochastic perturbations of the shift and Julia sets
EH El Abdalaoui, A Messaoudi
arXiv preprint arXiv:1109.6899, 2011
142011
Mobius disjointness conjecture for local dendrite maps
EL Abdalaoui, G Askri, H Marzougui
arXiv preprint arXiv:1803.06201, 2018
132018
A larger class of Ornstein transformations with mixing property
EH El Abdalaoui
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES 43 (2 …, 2000
112000
On the spectrum of the powers of Ornstein transformations
EH El Abdalaoui
Special issue on Ergodic theory and harmonic analysis. Shankya, ser. A 62 …, 2000
102000
A criterion of weak mixing property
A Nogueira, EH El Abdalaoui, M El Machkouri
École de Théorie Ergodique, Sémin. Congr 20, 105-111, 2010
82010
Calculus of generalized Riesz products
M Nadkarni, M Nadkarni
Spectral Theory of Dynamical Systems: Second Edition, 177-207, 2020
72020
On the Fibonacci complex dynamical systems
EHE Abdalaoui, S Bonnot, A Messaoudi, O Sester
arXiv preprint arXiv:1304.4864, 2013
72013
Calculus of Generalized Riesz Products, Recent trends in ergodic theory and dynamical systems, 145-180
EH el Abdalaoui, M Nadkarni
Contemp. Math 631, 2-3, 0
7
Some notes on flat polynomials. Preprint, 2014
EH el Abdalaoui, M Nadkarni
7
Approximate transitivity property and Lebesgue spectrum
EH El Abdalaoui, M Lemańczyk
Monatshefte für Mathematik 161 (2), 121-144, 2010
62010
On the spectrum of α-rigid maps
EH El Abdalaoui
Journal of dynamical and control systems 15, 453-470, 2009
62009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20